MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 45 DEGREE CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO, 45 DEGREE CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO, 45 DEGREE CURVE RIGHT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a labrum fixation surgery the two lassos ar-4068-45r (lot: 5126159748) broke while moving around the labrum.No fragment remained inside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -complaint allegation is confirmed.-visual evaluation noted that the curved tip of the suturelasso¿ sd, 45° curve right, was broken off.-functional testing was not performed due to damage to the tip of the device.The most likely cause for the reported failure can be attributed to use related mechanical overload at the distal end, misaligned insertion, prying/leveraging the device, and/or improper surgical technique.

Brand Name
SUTURELASSO, 45 DEGREE CURVE RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24399794
Report Number1220246-2026-00683
Device Sequence Number15528653
Product Code LXH
UDI-Device Identifier00888867031494
UDI-Public(01)00888867031494(11)250601(17)300531(10)5126159748
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO, 45 DEGREE CURVE RIGHT
Device Catalogue NumberAR-4068-45R
Device Lot Number5126159748
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown